Quasilinear differential games with many participants
Doklady Akademii Nauk, Tome 246 (1979) no. 6, pp. 1306-1309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_246_6_a5,
author = {A. A. Chikrii},
title = {Quasilinear differential games with many participants},
journal = {Doklady Akademii Nauk},
pages = {1306--1309},
year = {1979},
volume = {246},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_246_6_a5/}
}
A. A. Chikrii. Quasilinear differential games with many participants. Doklady Akademii Nauk, Tome 246 (1979) no. 6, pp. 1306-1309. http://geodesic.mathdoc.fr/item/DAN_1979_246_6_a5/